MathSciNet Relay Station
MathSciNet bibliographic data
MR2060025 11F75 (22E40)
Li, Jian-Shu; Schwermer, Joachim On the Eisenstein cohomology of arithmetic groups. Duke Math. J. 123 (2004), no. 1, 141–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement